Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jmk1387

Redness long after accutane use

I went on Accutane Approximently 4 years ago and since then have still been plagued with constant redness that flares up even more in the winter. I went to the dermatologists and was given a topical steriod to reduce the redness but without much sucess. I can only wash my face with water and currently even that causes a significant amount of redness resulting in drying and peeling of my skin. I use cetaphal mousturizer and it keep s my skin suple but causes my redness to worsen. The redness can be extremly irratating and can oddlly give me stomach aches and feels likes my face is swollen at times.

Any Helpful tips you could give to reduce redness on a post-accutane patient?

Share this post


Link to post
Share on other sites

lol im only 4 MONTHS post tane and i still have reddness. I only use cold water on my face, and i only wash with a mild cleanser once a week, because washing makes my face redder.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×